# SDR FDEA202206111419

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-300
- Aircraft serial: 43551
- Aircraft time: 9,265 hours, 4,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: HC321452
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 9,265 hours, 4,150 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING LEADING EDGE HAS DAMAGED/LOOSE FASTENER HEADS IN 4 PLACES (MWT) REMOVED AND REPLACED DAMAGE LEFT WING LEADING EDGE FORMER P/N 114T2511-13   ANGLE 114T2511-11 WITH NEW FORMER AND ANGLE B67-57-003-03 REF T-H-5720-T0368934-P1   WRI 57204233 WORK CARD 134
